Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having dizziness while sleeping, slight jerking movements, increased heart rate, watery eyes, numbness. Done MRI. What should be done?

my son has been having this problem now for 2 years. started with dizziness when sleeping and slight jerking movements. had mri and was checked by specialist but couldnt find any reason. these spells now happen when he is awake. has a racing heart eyes water, feels numb. lasts for 2o secs. he is now having up to 6 a day. till happens when sleeping. would really appreciate your opinion. Donna
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi donnabluebird.

Thanks for your question

Probable he had seizures attack.Most of the cases MRI REMAIN NORMAL.So please do a EEG urgently and if possible polysomnography consult another neurologist if everything is normal then you should consult a psychiatrist as sometimes this types of pseudoseizure occur in children.

Best wishes
Answered: Mon, 2 Jul 2012
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor